CureZone   Log On   Join
Re: When to resort to progesterone cream?
 
3izdcharm Views: 3,596
Published: 6 years ago
 
This is a reply to # 2,225,866

Re: When to resort to progesterone cream?


Yes, i do agree with you on the guess work of how much cream to apply. I stopped using it because my blood pressure was high even though I had lost almost 30 pounds after removal. I looked sickly back then. My doctor suggested that the progesterone cream might have been raising my blood pressure. So I stopped using it. By then I think I was well enough to try coping without it. From what I remember I applied it just as it said to on the instructions. I recall one evening when I was especially sick with insomnia and high blood pressure ( I had bought a blood pressure monitor) that I applied the cream and miraculously the blood pressure went down and I slept like a baby. I do believe like many on this forum that Mirena screws your bodies ability to make its own natural progesterone after removal therefore you get the crash. Good luck with your recovery & I apologize for the late reply.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

1.768 sec, (1)